# SDR DXTA2010102904283

- Difficulty date: October 23, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 3,750 hours, 2,522 cycles
- Engine: Pwc PW306C
- Engine time: 3,750 hours, 2,522 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30B425801
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: O

## Discrepancy

DECENDING THROUGH FL 320, FELT A SHUTTER ICAS HAD A CYAN ENG SHUTDOWN LT DISPLAYED FOR A FEW SECONDS ACOMPANIED BY A DECREASING LT ITT.  LT ENG THEN RETURNED ITSELF TO NORMAL OPS. PRESSED EVENT MARKER AT TIME OF INCIDENT. IT APPEARS THAT 60 TO 80 PERCENT OF THE 3RD STAGE HIGH-PRESSURE COMPRESSOR ABRAIDABLE MATERIAL IS MISSING.   BORESCOPED 1ST, 3RD AND 4TH STAGE COMPRESSORS.  NOTED SIGNIFICANT EROSION OF ABRADABLE LINER IN 3RD STAGE COMPRESSOR SMATT AND AE JD MMG-DS ENGINE REPLACEMENT.  REMOVED & INSTALLED ENGINE. OPS CHECKED AND LEAK CHECKED GOOD.  WORK PERFORMED IAW MM CH 71-00-30.
